Remark on the central limit theorem for ergodic chains
Abstract
We obtain sufficient conditions that should be imposed on a functionf in order that, for ergodic Markov chains, the sum 1√nn−1∑k=0f(Xk) be asymptotically normal.Downloads
Published
25.01.1995
Issue
Section
Short communications
How to Cite
Moskal'tsova, N. V., and V. M. Shurenkov. “Remark on the Central Limit Theorem for Ergodic Chains”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 1, Jan. 1995, pp. 118-20, https://umj.imath.kiev.ua/index.php/umj/article/view/5391.